# SDR C1HA200394004

- Difficulty date: February 24, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD NOSE GEAR WARNING LIGHT ON RETRACTION WOULD NOT EXTINGUISH.   REMOVED AND REPLACED LANDING GEAR ACC UNIT REF 32-09-121.
